| Model Number |
CC60WF |
| Medical Device Problem Code |
Failure to Deliver (2338)
| Health Effect - Clinical Code |
Insufficient Information (4580)
| Date of Event |
04/08/2024
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Investigation including root cause analysis is in progress.A supplemental mdr will be filed as necessary in accordance with 21 cfr 803.56 when additional reportable information becomes available.The manufacturer internal reference number is: (b)(4).
Event or Problem Description
A facility representative reported with a description of intraocular lens (iol) stuck in cartridge.Additional information was requested, but no further information is available.
Additional Manufacturer Narrative
The product was not returned.Product history records were reviewed and the documentation, indicated the product met release criteria.Associated products were not provided.It is unknown, if qualified products were used.The product investigation could not identify a root cause for the reported complaint.The product has not been received to evaluate.Associated products were not provided.It is unknown, if qualified products were used.The instructions for use (ifu) instructs: company foldable iols are qualified for use, with a company qualified delivery system (handpiece and cartridge) and ophthalmic viscosurgical device (ovd) combination.The ifu instructs, that a company qualified delivery system and viscoelastic combination should be used.The use of an unqualified combination may cause damage to the lens and potential complications, during the implantation process.The ifu instructs: follow the section regarding directions for use, for information on the maximum allowed time for the iol to stay in the folded condition.Failure to adhere to manufacturer¿s recommendations may result in iol damage.The manufacturer internal reference number is: (b)(4).